Previous |  Up |  Next

Article

Keywords:
property (A) of ODE's; oscillatory behavior; solutions; ordinary differential equations; quasiderivatives; binomial equation; delay-differential equation; differential inequalities; nonoscillatory solutions
Summary:
The aim of this paper is to deduce oscillatory and asymptotic behavior of the solutions of the ordinary differential equation L_nu(t)+p(t)u(t)=0.
References:
[1] T. A. Chanturia, I. T. Kiguradze: Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations. Nauka, Moscow, 1990. (In Russian.)
[2] J. Džurina: Comparison theorems for functional differential equations. Math. Nachrichten 164 (1993), 13-22. DOI 10.1002/mana.19931640103 | MR 1251452
[3] K. E. Foster, R. C. Grimmer: Nonoscillatory solutions of higher order differential equations. J. Math. Anal. Appl. 71 (1979), 1-17. DOI 10.1016/0022-247X(79)90214-2 | MR 0545858 | Zbl 0428.34029
[4] P. Hartman, A. Wintner: Linear differential and difference equations with monotone solutions. Amer. J. Math. 75 (1953), 731-743. DOI 10.2307/2372548 | MR 0057404 | Zbl 0051.07105
[5] T. Kusano, M. Naito: Comparison theorems for functional differential equations with deviating arguments. J. Math. Soc. Japan 3 (1981), 509-532. DOI 10.2969/jmsj/03330509 | MR 0620288 | Zbl 0494.34049
[6] T. Kusano M. Naito, K. Tanaka: Oscillatory and asymptotic behavior of solutions of a class of linear ordinary differential equations. Proc. Roy. Soc. Edinburg. 90 (1981), 25-40. MR 0636062
[7] T. Kusano, M. Naito: Oscillation criteria for general ordinary differential equations. Pacific J. Math. 92 (1981), 345-355. DOI 10.2140/pjm.1981.92.345 | MR 0618070
[8] D. Knežo, V. Šoltés: Existence and properties of nonoscillation solutions of third order differential equations. Fasciculi Math. 25 (1995), 63-74. MR 1339626
[9] Š. Kulcsár: Boundedness convergence and global stability of solution of a nonlinear differential equations of the second order. Publ. Math. 37 (1990), 193-201. MR 1082298
[10] G. S. Ladde V. Lakshmikantham B. G. Zhang: Oscillation Theory of Differential Equations with Deviating Arguments. Dekker, New York, 1987. MR 1017244
[11] D. L. Lovelady: An asymptotic analysis of an odd order linear differential equation. Pacific J. Math. 57 (1975), 475-480. DOI 10.2140/pjm.1975.57.475 | MR 0379985 | Zbl 0305.34054
[12] D. L. Lovelady: Oscillation of a class of odd order linear differential equations. Hiroshima Math. J. 5 (1975), 371-383. MR 0387722
[13] W. E. Mahfoud: Comparison theorems for delay differential equations. Pacific J. Math. 83 (1979), 187-197. DOI 10.2140/pjm.1979.83.187 | MR 0555047 | Zbl 0441.34053
[14] W. E. Mahfoud: Characterization of oscillation of solutions of the delay equation $x^{(n)} (t) +a(t)f(x[q(t)]) = 0. J. Differential Equations 28 (1978), 437-451. DOI 10.1016/0022-0396(78)90138-9 | MR 0499605
[15] M. Naito: On strong oscillation of retarded differential equations. Hiroshima Math. J. vol 11 (1981), 553-560. MR 0635038 | Zbl 0512.34056
[16] Ch. G. Philos, Y. G. Sficas: Oscillatory and asymptotic behavior of second and third order retarded differential equations. Czechoslovak Math. J. 32 (1982), 169-182. MR 0654054 | Zbl 0507.34062
[17] M. Růžičková, E. Špániková: Oscillation theorems for neutral differential equations with the quasi-derivatives. Arch. Math. 30 (1994), 293-300. MR 1322574
[18] W. F. Trench: Oscillation properties of perturbed disconjugate equations. Proc. Amer. Math. Soc. 52 (1975), 147-155. DOI 10.1090/S0002-9939-1975-0379987-7 | MR 0379987 | Zbl 0321.34027
Partner of
EuDML logo